# SDR AT9900227

- Difficulty date: February 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N821AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 351
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND THE FORWARD CARGO FLOOR SUPPORT MEMBER AT BS 351 L-25-26R CRACKED.  REMOVED FLOOR SUPPORT, WELDED REPAIR SUPPORT USING 4951 FILLER ROD, AND INSTALLED MEMBER IAW DC9 SRM 51-10-4, 51-30-2, 53-03-0, AND EA 12-5321-29-29-C1362.
